testosterone enthanate - how long before results?

Discussion in 'Men's Health Forum' started by Megazoid, Mar 23, 2007.

  1. #1

    Megazoid Junior Member

    Right guy's, before everyone say's i need to be patient, just wondering when i will start seeing at least some improvements. I swear i fell worse today than yesterday on androgel.

    I got a shot of 125mg testosterone enthanate in the thigh (IM) at about 6pm last night. I have todo this weekly from now on. I actually felt like my joint's were feeling worse today than yesterday and no improvement in energy, libido or erections. I was hoping that i would wake up with a powerful woody this morning but nothing! Obviously this will take a few week's to normalize but when should it "peak"? Is it 3/4 days?

    Any help on the subject would be great. Really thinking about trying hcg on day's 6/7 (which would be tuesday, wednesday then injection of testosterone enthanate on thursday again). 250iu HCG should be good enough i think.

    Do shot's get turned into more or less DHT? Will i still be in the normal ranges of DHT with this amount of shot? I know DHT is important for sexual function and libido (hornyness? :)).
  2. #2

    advanced-stealth Junior Member

    In about 3-4 weeks you will start to feel increased energy and libido.
  3. #3

    hardasnails1973 Active Member

    might want after 4 weeks if plasma levels are steady adding hcg 2 days before injection and make sure you take blood 48 hours post injection this is a must !! If dr is really good might want to take it 48 hours and then again day before injection this will give the peak and trough as well
    Some people bodys may use it faster then others !!
  4. #4

    cpeil2 Junior Member

    The enanthate will not peak until 2-3 days after injection. Response to shots is very individual. Some can feel an effect within hours. Others have to wait for weeks before there is any noticable effect.
  5. #5

    hardasnails1973 Active Member

    Yes TRT is an individual reaction depends on person as well as receptor sensitivity and availablitiy..
  6. #6

    Megazoid Junior Member

    Thanks for the reply's chap's, i expected it would take a few day's at least (was thinking 3/4 at least). I am pretty sure my energy level was up a bit tonight, no increase in libido though (or erections). E2 shouldn't (in theory) be a problem because it's so dam low already. Not taking any suppliments either (Zinc, dim, etc). Not a problem to wait a few more weeks to see how thing's normalize. What effect do shot's have on DHT? Better or worse? I know some guy's say they are really, really horny on shot's and think dht must be a factor. Just trying to save my confidence and relationship with my girl by getting this stuff figured. Definitelly thinking about doing hcg on day's
  7. #7

    eeso Junior Member

    If going onto 125mg a week, I would shoot 250mg the first week, and then go to 125mg a week afterwards. Reason being, it will just get your levels up to what u want and stabalised quicker.
  8. #8

    Megazoid Junior Member

    Good idea eeso, i should have mentioned this yesterday. Because it's prescription based, i don't want to start doubling up in case he see's me messing about with it and refuses to give me more. I will hold off till next week but definitelly think i should be shooting hcg 2 day's prior to the next injection.

    I will keep doing this for a few week's and see how thing's go. 125mg is a pretty big dosage for HRT, so i am hoping to see improvements soon.
  9. #9

    The_Skeptic Junior Member

    I remember feeling a difference about a week after my first injection when I was having sex and was able to have three orgasms. That was 12 years ago. I was 26. It was the first time I was able to do that and unfortunately, it hasn't happened much since.
  10. #10

    Megazoid Junior Member

    Thanks for the reply Skeptic. Really hope that happens to me too. How long did you stay on injections and what were your dosages like? How long did this continue for?

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.